# SDR SIMA200302004

- Difficulty date: January 16, 2003
- Submitted: March 15, 2003
- Operation: Air carrier
- Aircraft: N814AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145541
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 163500111
- Part serial: 2309
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ORD - FLT 4148 - CREW REPORTED THE CAPTAINS WINDSHIELD SHATTERED IN FLIGHT, OUTER PANE ONLY.  MAINTENANCE REMOVED AND REPLACED THE CAPTAINS WINDSHIELD IAW EMB MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE. (M)
